# SDR AALA201703319034

- Difficulty date: March 21, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 63,481 hours, 23,734 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE LEFT DOOR SILL PLATE AROUND NUT PLATE HOLES ON INBOARD SIDE,  FORWARD OF FRAME 68 AND Y1325.  REPLACED THE SILL PLATE IAW SRM 53-41-14.
